MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent inadvertently deployed.A 7 x 40 x 130 innova self expanding stent was selected for a procedure in the superficial femoral artery (sfa).During preparation, the innova stent was half deployed when the package was opened.The device did not enter the patient.The procedure was completed with another innova device.There were no patient complications reported.
 
Event or Problem Description
It was reported that the stent inadvertently deployed.A 7x40x130 innova self expanding stent was selected for a procedure in the superficial femoral artery (sfa).During preparation, the innova stent was half deployed when the package was opened.The device did not enter the patient.The procedure was completed with another innova device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of an innova self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed that the stent was partially deployed approximately 7mm from the distal end of the middle sheath.There was a kink to the outer sheath at the nosecone.Microscopic examination revealed a flat spot approximately 59.5cm from the nosecone.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8930510
Report Number2134265-2019-10221
Device Sequence Number11362636
Product Code NIP
UDI-Device Identifier08714729874089
UDI-Public08714729874089
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0020100771
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2019
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1